Glasnik Matematicki, Vol. 52, No. 1 (2017), 205-206.

CORRIGENDUM TO "THE IDEAL THEORY IN QUOTIENTS OF COMMUTATIVE SEMIRINGS"

Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari and Mehdi Khoramdel

Department of Mathematics, University of Guilan, Rasht, Iran
e-mail: ebrahimi@guilan.ac.ir
e-mail: saboura_dolati@yahoo.com
e-mail: mehdikhoramdel@gmail.com

Abstract.   This corrigendum is written to correct an error in the proof of the Theorem 2.16 of S. E. Atani [1].

2010 Mathematics Subject Classification.   16Y60.

Key words and phrases.   Semiring, k-ideals, Q-ideals, quotient semiring.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.52.1.15


References:

  1. S. Ebrahimi Atani The ideal theory in the quotients of semirings, Glas. Mat. Ser. III 42(62) (2007), 301-308.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page